# SDR USAA2014012900005

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217720400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 LEVEL 2 EXFOLIATION CORROSION ON RT SEAT TRACK BETWEEN FRAME 57 TO FRAME 64, SRM 53-41-15-201, FIG 202.
